# SDR SWIA2020052950896

- Difficulty date: May 2, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 28,834 hours, 28,897 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 718 BETWEEN STR16L AND STR17L, FREE FLANGE CHAFED THROUGH AND INTO FRAME WEB BY HYDRAULIC SUCTION HOSE (MARKED), (48 MONTH) RO 5/28/2020.  PERFORMED SPLICE REPAIR TO FS718 FRAME BETWEEN STR20L AND STR13L REF REO. COMPLETED TASK CARD.
